Alert archive / Vermont / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 41, NWS Burlington, VT

July 4, 2012Franklin County, Grand Isle County, Vermont; Clinton County, New York

NWS Burlington, VT issued this severe thunderstorm warning at Jul 4, 2012, 2:29 PM EDT for Franklin County, Grand Isle County, Vermont; Clinton County, New York. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 4, 2012, 2:29 PM EDT (18:29 UTC)
Expired
Jul 4, 2012, 3:30 PM EDT
In force
61 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon

Counties Clinton County, NY, Franklin County, VT, Grand Isle County, VT

The radar

The Burlington radar (KCXX), 47 km from the middle of the area, began a volume at 18:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 4, 3:15 PM EDTTSTM WND DMG1 Nnw Swanton, VTSMALL TREE DOWN
Jul 4, 3:15 PM EDTTSTM WND DMGSwanton, VTLARGE TREE LIMB DOWN ON A POWER LINE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 6.5 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2012-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2012-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
964 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

253 
WUUS51 KBTV 041829
SVRBTV
NYC019-VTC011-013-041930-
/O.NEW.KBTV.SV.W.0041.120704T1829Z-120704T1930Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
229 PM EDT WED JUL 4 2012

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN GRAND ISLE COUNTY IN NORTHWEST VERMONT...
  NORTHEASTERN CLINTON COUNTY IN NORTHERN NEW YORK...
  FRANKLIN COUNTY IN NORTHWEST VERMONT...

* UNTIL 330 PM EDT.

* AT 226 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR EAST
  ALBURGH...MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  SWANTON...HIGHGATE SPRINGS...HIGHGATE FALLS...ST. ALBANS BAY STATE
  PARK...ST. ALBANS...NORTH FAIRFAX...SHELDON...FAIRFIELD...ENOSBURG
  FALLS...

THIS SEVERE THUNDERSTORM IS ALSO PRODUCING DEADLY CLOUD TO GROUND
LIGHTNING.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR NOW! STRONG WINDS
WILL CAUSE HIGHER WAVES AND SUDDEN WIND SHIFTS MAY OVERTURN BOATS.

&&

LAT...LON 4495 7283 4490 7272 4468 7293 4493 7341
      4502 7335 4503 7307
TIME...MOT...LOC 1828Z 299DEG 20KT 4497 7324

$$
LOCONTO
2 follow-up statements
319 
WWUS51 KBTV 041856
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
256 PM EDT WED JUL 4 2012

NYC019-041905-
/O.CAN.KBTV.SV.W.0041.000000T0000Z-120704T1930Z/
CLINTON NY-
256 PM EDT WED JUL 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLINTON COUNTY IS
CANCELLED...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

LAT...LON 4495 7283 4490 7272 4468 7293 4471 7299
      4478 7310 4482 7314 4485 7320 4491 7329
      4497 7326 4503 7308 4503 7307
TIME...MOT...LOC 1855Z 299DEG 20KT 4490 7306

$$

VTC011-013-041930-
/O.CON.KBTV.SV.W.0041.000000T0000Z-120704T1930Z/
GRAND ISLE VT-FRANKLIN VT-
256 PM EDT WED JUL 4 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR FRANKLIN AND NORTHEASTERN GRAND ISLE COUNTIES IN NORTHWEST
VERMONT...

AT 249 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR EXIT 21 I89...
MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
  SHELDON SPRINGS...HIGHGATE FALLS...SHELDON...SHELDON JUNCTION...
  FAIRFIELD...ENOSBURG FALLS...EAST FAIRFIELD...WEST ENOSBURG...

THIS SEVERE THUNDERSTORM IS ALSO CAPABLE OF PRODUCING DEADLY CLOUD TO
GROUND LIGHTNING AND VERY HEAVY RAIN.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES. WINDS
MAY KNOCK DOWN TREES AND POWER LINES AND DAMAGE BUILDINGS. LARGE HAIL
MAY CAUSE INJURY AND DAMAGE PROPERTY.

BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR NOW! STRONG WINDS
WILL CAUSE HIGHER WAVES AND SUDDEN WIND SHIFTS MAY OVERTURN BOATS.

&&

LAT...LON 4495 7283 4490 7272 4468 7293 4471 7299
      4478 7310 4482 7314 4485 7320 4491 7329
      4497 7326 4503 7308 4503 7307
TIME...MOT...LOC 1855Z 299DEG 20KT 4490 7306

$$
LOCONTO
074 
WWUS51 KBTV 041924
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
324 PM EDT WED JUL 4 2012

VTC011-013-041934-
/O.EXP.KBTV.SV.W.0041.000000T0000Z-120704T1930Z/
GRAND ISLE VT-FRANKLIN VT-
324 PM EDT WED JUL 4 2012

...THE SEVERE THUNDERSTORM WARNING FOR FRANKLIN AND NORTHEASTERN
GRAND ISLE COUNTIES IN NORTHWEST VERMONT WILL EXPIRE AT 330 PM EDT...

THE STORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE NATIONAL 
WEATHER SERVICE HAS ALLOWED THE SEVERE THUNDERSTORM WARNING TO 
EXPIRE.

HOWEVER...THUNDERSTORMS WITH SMALL HAIL...BRIEF GUSTY WINDS...HEAVY
DOWNPOURS...AND DEADLY LIGHTNING REMAIN POSSIBLE.

IF YOU HEAR THUNDER...LIGHTNING IS CLOSE ENOUGH TO STRIKE YOU. STAY
IN SAFE SHELTER AT LEAST 30 MINUTES AFTER YOU HEAR THE LAST CLAP OF
THUNDER.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT DAMAGING WINDS OR HAIL TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...1 800 8 6 3 4 2 7
9...OR BY SUBMITTING A STORM REPORT AT WEATHER.GOV/BURLINGTON.

LAT...LON 4495 7283 4490 7272 4468 7293 4471 7299
      4478 7310 4482 7314 4485 7320 4491 7329
      4497 7326 4503 7308 4503 7307
TIME...MOT...LOC 1924Z 299DEG 20KT 4482 7286

$$
LOCONTO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 1:49 PM EDT, 40 minutes earlier.

Area forecast discussion, Jul 4, 1:49 PM EDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
149 PM EDT WED JUL 4 2012

.SYNOPSIS...
THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS TODAY AS A WEAK
COLD FRONT MOVES THROUGH THE REGION. DRY WEATHER WILL FINISH OFF
THE WORK WEEK WITH SEASONABLY WARM TEMPERATURES...FOLLOWED BY A
COOLING TREND INTO THE WEEKEND.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
AS OF 1237 PM EDT WEDNESDAY...SOUPY AIRMASS REMAINS INTACT OVER
THE NORTH COUNTRY THIS AFTNOON. TEMPS IN THE 70S TO L80S. DEWPTS
IN THE 60S TO LWR 70S. LAPS CAPE VALUES RANGE FROM 400 TO 2600
J/KG. HIGHEST VALUES IN THE CVLY/SLV AND LOWEST VALUES OVER THE NE
KINGDOM. LI/S STILL -2 TO -3. ANY CONVECTION THAT TRIES TO GET
GOING NORTH OF THE BORDER DIE OUT BFR CROSSING. VAD WIND PROFILES
DO SHOW DIRECTIONAL SHEAR OCCURRING...BUT SPEED-WISE...NUMBERS ARE
LOW AND ARE ALLOWING FOR ANYTHING TRYING TO GET GOING TO RAIN-OUT.
LATEST FEW FRAMES FROM VIS SAT LOOP DO SHOW CU/TCU ON THE INCR
OVER THE CWA...SO ITS ONLY A MATTER OF TIME BFR CONVECTION RAMPS
UP. THEY WILL BE SLOW MOVERS ONCE THEY GET GOING. MAY HAVE TO WAIT
UNTIL LATER THIS AFTNOON FOR BETTER ACTION AS FRNT OVER WEST-
CENTRAL QUEBEC DIVES SE. WILL SEND OUT UPDATE AT 100 PM TO ADJUST
TEMPS/DEWPTS BUT WILL KEEP CHANCE FOR TRW/RW THRU THE AFTNOON
TIMEFRAME.

PREVIOUS DISCUSSION...FORECASTED UPDATED TO ADJUST TEMPS AND CLD
COVER BASED ON LATEST OBS/SATELLITE DATA. WITH MORNING PRECIP WELL
EAST OF THE CWA...BREAKS OCCURRING OVER THE AREA ALLOWING FOR
TEMPS TO CLIMB UNDER MORNING SUN. SOME SCT -RW/-TRW STARTING TO
GET GOING NORTH OF THE BORDER AND WILL TRANSLATE SOUTH INTO THE
AREA BY THIS AFTNOON. DEWPTS IN THE 60S TO AROUND 70F...SO AREA
WILL SEE HUMID STICKY CONDITIONS UNTIL FROPA OCCURS LATER TODAY.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH FRIDAY/...
AS OF 430 AM EDT WEDNESDAY...QUIET WEATHER FOR THE SHORT TERM
PERIOD. ANY PRECIP THAT DEVELOPS TODAY WILL MOVE OUT OF REGION BY
THE EVENING. NW FLOW ON THURSDAY WITH WILL KEEP TEMPS COOLER THAN
TODAY, AND NEAR NORMAL. HEIGHTS RISE UNDER RIDGING ALOFT FRIDAY
AND TEMPS CLIMB BACK UP ABOVE NORMAL, BUT STILL SEASONABLY WARM.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
AS OF 400 AM EDT WEDNESDAY...A TREND TOWARDS MORE SEASONAL
TEMPERATURES ALONG WITH GENERALLY FAIR CONDITIONS IS EXPECTED FOR
THE EXTENDED PORTION OF THE FORECAST. A WARM/MUGGY AIRMASS WILL BE
IN PLACE FRIDAY NIGHT AHEAD OF A COLD FRONT SAGGING SOUTHWARD
THROUGH CENTRAL/SOUTHERN ONTARIO/QUEBEC. WHILE THE AREA SHOULD
REMAIN DRY...CHANCES FOR SHOWERS WILL INCREASE LATE FRIDAY NIGHT
INTO SATURDAY AS THE FRONT APPROACHES. LATEST GUIDANCE INDICATES
LITTLE TO NO INSTABILITY ASSOCIATED WITH THIS FEATURE SO HAVE ONLY
MENTIONED SOME LOW CHANCES FOR SHOWERS WITH FRONTAL PASSAGE
SATURDAY. BEHIND THE FRONT...A BROAD UPPER TROUGH DEVELOPS ACROSS
THE NORTHEAST...BUT HIGH PRESSURE BUILDS INTO THE REGION AT THE
SURFACE AND WILL KEEP THE FORECAST AREA DRY THROUGH THE WEEKEND.
AS THE UPPER TROUGH DEEPENS MONDAY...SHORTWAVE ENERGY MOVING
THROUGH THE FLOW WILL INCREASE CHANCES FOR SHOWERS AGAIN MONDAY
NIGHT THROUGH TUESDAY NIGHT. DRIER CONDITIONS RETURN FOR WEDNESDAY
AS THE UPPER TROUGH BEGINS TO MOVE OUT...AND A RIDGE BEGINS TO
BUILD IN.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
THROUGH 18Z THURSDAY...A WEAK FRONTAL BOUNDARY CONTINUES TO
TRACK THROUGH THE REGION THIS AFTERNOON AND EVENING BRINGING A
CHANCE FOR SHOWERS AND THUNDERSTORMS GENERALLY FROM 19-03Z.
WITHIN ANY HEAVIER SHOWERS OR THUNDERSTORMS IFR VSBY AND MVFR
CIGS ARE POSSIBLE...BUT EXTREMELY DIFFICULT TO FORECAST SOMETHING
HITTING A TERMINAL AT THIS TIME SO HAVE JUST INCLUDED VCSH FOR
NOW. SHOWERS AND ISOLATED THUNDERSTORMS ARE ALREADY DEVELOPING
ALONG THE INTERNATIONAL BORDER AND DROPPING SOUTH INTO OUR
FORECAST AREA. AFTER 03Z...A GENERAL CLEARING TREND IS EXPECTED
WITH IFR BR/FOG LIKELY FORMING AT KSLK/KMPV AND SOME PATCHY MVFR
BR POSSIBLE ELSEWHERE.

OUTLOOK 18Z THURSDAY THROUGH MONDAY... 18Z THURSDAY THROUGH 00Z
SATURDAY...MAINLY VFR UNDER HIGH PRESSURE EXCEPT EARLY MORNING
IFR FOG POSSIBLE AT KSLK/KMPV. 00Z SATURDAY THROUGH 00Z
SUNDAY...MAINLY VFR WITH MVFR SHOWERS POSSIBLE AS A COLD FRONT
SAGS SOUTHWARD ACROSS THE REGION. 00Z SUNDAY THROUGH 00Z
MONDAY...VFR UNDER HIGH PRESSURE.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...HANSON
NEAR TERM...JN
SHORT TERM...HANSON
LONG TERM...LAHIFF
AVIATION...NEILES
Hazardous weather outlook, Jul 4, 4:34 AM EDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
434 AM EDT WED JUL 4 2012

NYZ026>031-034-035-087-VTZ001>012-016>019-050845-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-
WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
434 AM EDT WED JUL 4 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TODAY AND TONIGHT.

THERE IS THE POTENTIAL FOR STRONG THUNDERSTORMS TO DEVELOP MAINLY
IN THE AFTERNOON. STORMS ARE NOT EXPECTED TO BECOME SEVERE,
HOWEVER THEY COULD PRODUCE SMALL HAIL, GUSTY WINDS, AND TORRENTIAL
RAINFALL. THE THUNDERSTORM THREAT WILL DIMINISH AND SHIFT EAST
THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

HANSON

In the hours before

Special weather statement, Jul 4, 1:44 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
144 PM EDT WED JUL 4 2012

NYZ028-VTZ001>003-005-006-016-017-041845-
EASTERN CHITTENDEN VT-EASTERN CLINTON NY-EASTERN FRANKLIN VT-
GRAND ISLE VT-LAMOILLE VT-ORLEANS VT-WESTERN CHITTENDEN VT-
WESTERN FRANKLIN VT-
144 PM EDT WED JUL 4 2012

...A LINE OF STRONG THUNDERSTORMS WILL MOVE THROUGH FRANKLIN...
NORTHEASTERN CHITTENDEN...NORTHEASTERN CLINTON...NORTHERN GRAND
ISLE...NORTHERN LAMOILLE AND WESTERN ORLEANS COUNTIES...

AT 141 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 10
MILES NORTHWEST OF MANSONVILLE TO PERRY MILLS...MOVING SOUTHEAST AT
35 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL UP TO DIME SIZE ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO...
SCIOTA...ROUSES POINT...HOG ISLAND POINT...EAST HIGHGATE...HOLIDAY
POINT...BUTLER ISLAND...ST. ALBANS BAY...ENOSBURG CENTER...BELVIDERE
CORNERS...LOWELL...EDEN...BARTON...

GET TO SAFETY IMMEDIATELY WHEN THREATENING WEATHER APPROACHES.

BOATERS ON LAKE CHAMPLAIN SHOULD SEEK SAFE HARBOR. STRONG WINDS WILL
CAUSE HIGHER WAVES AND SUDDEN WIND SHIFTS MAY OVERTURN SMALL BOATS.

LAT...LON 4501 7225 4470 7214 4454 7298 4485 7350
      4500 7370 4502 7309

LOCONTO

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 1:44 PM EDTSpecial Weather StatementBTVFranklin, Grand Isle, Lamoille, Orleans61 min
Jul 4, 2:40 PM EDTSpecial Weather StatementBTVOrleans65 min
Jul 4, 3:23 PM EDTSevere Thunderstorm WarningBTVCaledonia, Franklin, Lamoille, Orleans67 min
Jul 4, 4:24 PM EDTSevere Thunderstorm WarningBTVCaledonia, Washington52 min
Jul 4, 5:06 PM EDTSevere Thunderstorm WarningBTVCaledonia, Orange44 min
Jul 4, 5:57 PM EDTSevere Thunderstorm WarningBTVChittenden, Franklin, Grand Isle, Lamoille63 min
Jul 4, 6:32 PM EDTSevere Thunderstorm WarningBTVAddison, Orange, Washington, Windsor58 min
Jul 4, 6:48 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Lamoille, Orange, Rutland, Washington and 1 more57 min
Jul 4, 7:02 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden58 min
Jul 4, 7:35 PM EDTSpecial Weather StatementBTVCaledonia, Lamoille, Orleans55 min
Jul 4, 7:40 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Orange, Rutland, Washington, Windsor65 min
Jul 4, 7:59 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden61 min
Jul 4, 7:59 PM EDTSevere Thunderstorm WarningBTVAddison, Chittenden, Orange, Rutland, Washington, Windsor61 min
Jul 4, 3:19 PM EDTSpecial Weather StatementBTVSt. Lawrence56 min
Jul 4, 4:00 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence60 min
Jul 4, 5:03 PM EDTSevere Thunderstorm WarningBTVSt. Lawrence57 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2012Severe Thunderstorm Warnings in New York, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.